MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-616
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is best guess.
 
Event or Problem Description
According to the complaint, blood sprayed uncontrollably out from the syringe.The user (a nurse) was not in contact with blood.
 
Additional Manufacturer Narrative
Investigation has identified that the root cause is a manufacturing error related to the labelling assembly in the production.
 
Additional Manufacturer Narrative
Besides the fact that the investigation has identified that the root cause is a manufacturing error related to the labelling assembly in the production, the implemented production changes are: extension of 100% visual inspection to cover all products on the affected production line.Changes on the labeling station: rotation angle: rotation of cylinder during labelling process.Velocity: speed of cylinder's rotation during labelling process.Dispenser speed: speed of feeding label during labelling process.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key7497783
Report Number3002807968-2018-00034
Device Sequence Number1717969
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)191021(10)YV55
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date10/21/2019
Device Model Number956-616
Device Catalogue Number956-616
Device Lot NumberYV-55
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer05/17/2018
06/18/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date06/12/2018
07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1